MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of ascys0092 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the safestep needle was noted to be leaking.The needle was exchanged.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 22ga x 0.75¿ powerloc safety infusion set.Usage residues were observed within the extension tubing.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained (>15 seconds) hydraulic pressurization.Microscopic inspection of the sample did not reveal any evidence of leakage.No leakage or evidence of previous leakage was discovered during evaluation of the returned sample.Consequently this complaint is unconfirmed at this time.The returned sample exhibited no evidence of the alleged event.The event is unconfirmed per the investigation results.Since no device malfunction occurred and there is no allegation of a serious injury to a patent, user, or other person, this event is deemed not reportable per 21 cfr part 803.

Brand Name
POWERLOC SAFETY INFUSION SET 22G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8549055
Report Number3006260740-2019-01138
Device Sequence Number1857511
Product Code FPA
UDI-Device Identifier00801741047794
UDI-Public(01)00801741047794
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0652234
Device Lot NumberASCYS0092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Event Location Hospital
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1